Open Access

On finite dimensional representations of one algebra of Temperly-Lieb type


Full Text

Coming Soon.





Article Information

TitleOn finite dimensional representations of one algebra of Temperly-Lieb type
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 3, 80-92
MathSciNet MR1886467
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

N. D. Popova, On finite dimensional representations of one algebra of Temperly-Lieb type, Methods Funct. Anal. Topology 7 (2001), no. 3, 80-92.


BibTex

@article {MFAT170,
    AUTHOR = {Popova, N. D.},
     TITLE = {On finite dimensional representations of one algebra of Temperly-Lieb type},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {3},
     PAGES = {80-92},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=170},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues